# SDR ABXA9900172

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Bs 1041
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD CUSP WEB AT STATION 1041 FRAME, CRACKED IN 3 PLACES UNDER LEFT OUTBOARD SEAT TRACK, LBL 54.  REPAIRED CUSP WEB IAW DC9 SRM 53-04.
